# SDR A6WA2017010245503

- Difficulty date: December 14, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 34,863 hours, 33,264 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ISLE SEAT TRACK NR 2 CORRODED BETWEEN BS 409+16 TO 409+128, LBL 9.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-01-11.
